# SDR DALA2023041202894

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,091 hours, 25,964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 R3 DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: FOUND BOTH GIRT BAR TARGET MAGNETS MISSING ON R3 DOOR. INSTALLED NEW ACTUATOR TARGETS (MAGNETS) & PERFORMED SUCCESSFUL ADJUSTMENT / TEST. SYS OPS NORMAL. SLIDE SAFETY PIN REMOVED AND STOWED. REF B 757 AMM 25-66-11. RII INSPECTION OF SLIDE SAFETY PIN REMOVED & STOW C/W. PACK COVER REINSTALLED. (6230572)
